# SDR SWAA2024072516315

- Difficulty date: July 24, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N8534Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63578
- Aircraft time: 23,895 hours, 11,840 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

14A EMERGENCY EXIT DOOR RESTOW STRAP COVER BROKEN<[01] SECURED; REINSTALLED LOOSE COVER PER SIP
